Asian Journal of Mathematics

Volume 9 (2005)

Number 1

Self-Dual Manifolds and Mirror Symmetry for the Quintic Threefold

Pages: 79 – 102

DOI: http://dx.doi.org/10.4310/AJM.2005.v9.n1.a7

Author

Michele Grassi

Abstract

For all m greater than or equal to 1 we build a two-dimensional family of smooth manifolds of real dimension 3m + 2 and use it to interpolate between the anticanonical family in CPm +1 and its mirror dual. The main tool is the notion of self-dual manifolds.

Full Text (PDF format)